Keywords = Roman domination
Covering total double Roman domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 10 November 2021

10.22049/cco.2021.27443.1265

Atieh Teymourzadeh; Doost Ali Mojdeh


A note on Roman $k$-tuple domination number

Volume 7, Issue 2, December 2022, Pages 273-274

10.22049/cco.2021.27350.1242

Noor A'lawiah Abd Aziz; Nader Jafari Rad


A counterexample to a conjecture of Jafari Rad and Volkmann

Volume 7, Issue 1, June 2022, Pages 91-92

10.22049/cco.2021.27226.1214

Mostafa Blidia; Mustapha Chellali


Bounds on the outer-independent double Italian domination number

Volume 6, Issue 1, June 2021, Pages 123-136

10.22049/cco.2020.26928.1166

Farzaneh Azvin; Nader Jafari Rad; Lutz Volkmann


Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami


A characterization of trees with equal Roman {2}-domination and Roman domination numbers

Volume 4, Issue 2, December 2019, Pages 95-107

10.22049/cco.2019.26364.1103

Ismael Gonzalez Yero; Abel Cabrera Martinez


On trees with equal Roman domination and outer-independent Roman domination numbers

Volume 4, Issue 2, December 2019, Pages 185-199

10.22049/cco.2019.26319.1095

Seyed Mahmoud Sheikholeslami; Sakineh Nazari-Moghaddam